I am an overall healthy female, 19 years old. I eat a healthy diet, get exercise everyday and drink plenty of water. I have had eczema and skin problems my entire life. Sometimes my skin will go months staying clear and healthy seeming, but my eczema always shows up again and always seems to change it's presentation. It will change in appearance, type of eczema, and change the areas of skin affected. Recently my skin has been clear and healthy for the most part, but I have noticed a rash developing on my forehead every night. I'm not sure if it is just eczema, or if it might be some type of allergic reaction. It's insanely itchy, I swear the itching I experience could be used as a form of torture. It's so extremely itchy and burns slightly too. I try very hard not to scratch, usually I end up scratching a little on accident though. It seems like it always develops soon before I go to bed, I will notice the extreme itching, and in the mirror I can see my forehead is red and inflamed, and has little bumps all over it that vary in size. The bumps almost looks like acne, but then the next day when I wake up my forehead will be pretty much back to normal, it might itch very slightly still, but the redness and bumps will be gone, and instead I will just notice a little dry skin that is easily fixed with lotion. I have tried using my triamcinelone ointment on it, but it just doesn't really seem to help. I have used antihistamines too, which don't really help either, but they at least help me sleep. I can't figure out anything that I eat or use regularly in the evening that might be causing a reaction like this, but I still think it could be an allergic reaction. Any ideas on what this might be or ideas for treatments would be greatly appreciated. Thanks.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?